# SDR COMA9660121

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Sensor
- Part number: 601R930301
- Condition: Malfunction
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP 3B AND 2B FAIL CAUTION MESSAGE ON EICAS.  FLAP INDICATION WENT FROM GREEN TO WHITE.  REPLACED THE LT FLAP POSITION SENSOR.
